# SDR DALA2016110208133

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE NBR 1307C.  ACCESS DOOR 1307C WAS REPLACED PER SRM 51-22-2A PAR 6 TABLE 1.
